side effects
avatar
daisydo2 posted:
I've had a series of injections S1 L4 L5. I also had radiofrequency on both sides. I'm a blonde and am noticing fine hair growing on my face and arms. I've never been hairy. Is this temporary? Is there anything I can do to stop these side effects. I don't want a beard.
Reply
 
avatar
cweinbl responded:
How many injections over what period of time? Are you using any other medications? Have you had any hormonal changes? Did you start/stop using birth control pills or other similar medications? Have you had your thyroid function checked recently? It might not be related to the injections. Talk to an endocrinologist.


BTW, there has been a flood of recent research that reveals spinal injections do not work. These are primarily large volume, control group, double-blind research projects from universities, the government and pharmaceuticals. The groups treated with injections did no better than placebo groups. In other words, the surveys are trusted and the results solid. Injections pose a rick of permanent nerve damage and they do not help. Do your own research. Just Google "spinal injections" for summaries.


Many chronic pain patients have had spinal nerve roots impinged and permanently damaged by needles injected by careless or inexperienced physicians. Now we realize that these injections were not effective in the first place.
cweinbl
csw2@bex.net